Author: S Jin; P Qi;

Title: A HYBRID SCHRODINGER/GAUSSIAN BEAM SOLVER FOR QUANTUM BARRIERS AND SURFACE HOPPING

Journal: KINETIC AND RELATED MODELS

Year: 2011

Volume: 4

Page: 1097 - 1120


Author: S Jin; DS Yin;

Title: COMPUTATIONAL HIGH FREQUENCY WAVE DIFFRACTION BY A CORNER VIA THE LIOUVILLE EQUATION AND GEOMETRIC THEORY OF DIFFRACTION

Journal: KINETIC AND RELATED MODELS

Year: 2011

Volume: 4

Page: 295 - 316


Author: S Jin; P Qi; ZW Zhang;

Title: AN EULERIAN SURFACE HOPPING METHOD FOR THE SCHRODINGER EQUATION WITH CONICAL CROSSINGS

Journal: MULTISCALE MODELING & SIMULATION

Year: 2011

Volume: 9

Page: 258 - 281


Author: X Wen;

Title: THE L(1)-ERROR ESTIMATES FOR A HAMILTONIAN-PRESERVING SCHEME FOR THE LIOUVILLE EQUATION WITH PIECEWISE CONSTANT POTENTIALS AND PERTURBED INITIAL DATA

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Year: 2011

Volume: 29

Page: 26 - 48


Author: DM Wei; S Jin; R Tsai; X Yang;

Title: A level set method for the semiclassical limit of the Schrodinger equation with discontinuous potentials

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 7440 - 7455


Author: X Wen;

Title: A High Order Numerical Method for Computing Physical Observables in the Semiclassical Limit of the One-Dimensional Linear Schrodinger Equation with Discontinuous Potentials

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Year: 2010

Volume: 42

Page: 318 - 344


Author: X Wen;

Title: HIGH ORDER NUMERICAL METHODS TO THREE DIMENSIONAL DELTA FUNCTION INTEGRALS IN LEVEL SET METHODS

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Year: 2010

Volume: 32

Page: 1288 - 1309


Author: X Wen; S Jin;

Title: THE l(1)-STABILITY OF A HAMILTONIAN-PRESERVING SCHEME FOR THE LIOUVILLE EQUATION WITH DISCONTINUOUS POTENTIALS

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Year: 2009

Volume: 27

Page: 45 - 67